MAUDE Adverse Event Report: TERUMO MEDICAL CORP GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORP GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number 80-1060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the dilator is not open.We cannot pass a wire through.We had to open a new sheath.No harm to patient.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORP
950 elkton blvd
elkton MD 21921
MDR Report Key21949925
Report Number21949925
Device Sequence Number9122237
Product Code DYB
UDI-Device Identifier00389701012063
UDI-Public(01)00389701012063
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/24/2025
Report Date (Section F) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-1060
Device Catalogue Number80-1060
Device Lot Number0000817833
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Date Report Sent to FDA04/24/2025